# SDR AALA201901029031

- Difficulty date: January 1, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 8,513 hours, 3,214 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM FOR LAVATORY SMOKE DURING CRUISE,  NO APPARENT CAUSE, SYSTEM RESET ON ITS OWN.  ACCOMPLISHED CIDS SYSTEM TEST FOR THE SMOKE DETECTION SYSTEM,  LAVATORY TEST IAW AMM 26-17-00.  NO FAULT NOTED AND CIDS SYSTEM TESTED NORMAL.
